# SDR FXGA202102012108

- Difficulty date: February 1, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Center Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED WING SKIN AT W/STA 207L, STRINGER 20. TO REPAIR A CRACKED WING SKIN AT 4 FASTENER LOCATIONS AT W/STA 207L, STRINGER 20. CUT OUT DAMAGE AND REPAIR WING SKIN PER STS ENGINEERING AUTHORIZATION EA 74-2021-007.
